×

On the existence of positive solutions for nonlinear differential equations with periodic boundary conditions. (English) Zbl 0993.34022

The authors prove the existence of positive solutions to nonlinear ordinary differential equations with periodic boundary conditions on finite intervals. Upper and lower bounds on these solutions are provided. They further extend the results for boundary value problems depending on parameters and study the case of twin positive solutions and positive periodic solutions.

MSC:

34B18 Positive solutions to nonlinear boundary value problems for ordinary differential equations
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Agarwal, R.P.; Wong, F.H., Existence of positive solutions for non-positive higher-order BVPs, J. comput. appl. math., 88, 3-14, (1998) · Zbl 0993.34017
[2] Agarwal, R.P.; Wong, P.J., On eigenvalue intervals and twin eigenfunctions of higher-order boundary value problems, J. comput. appl. math., 88, 15-43, (1998) · Zbl 0993.34018
[3] Merdivenci Atici, F.; Guseinov, G.Sh., Positive periodic solutions for nonlinear difference equations with periodic coefficients, J. math. anal. appl., 232, 166-182, (1999) · Zbl 0923.39010
[4] Eloe, P.W.; Henderson, J., Positive solutions for higher order ordinary differential equations, Electronic J. differential equations, 3, 1-8, (1995)
[5] Eloe, P.W., Positive solutions of boundary value problems for disfocal ordinary differential equations, J. comput. appl. math., 88, 71-78, (1998) · Zbl 0897.34022
[6] Erbe, L.H.; Wang, H., On the existence of positive solutions of ordinary differential equations, Proc. amer. math. soc., 120, 743-748, (1994) · Zbl 0802.34018
[7] Erbe, L.H.; Hu, S.; Wang, H., Multiple positive solutions of some boundary value problems, J. math. anal. appl., 184, 640-648, (1994) · Zbl 0805.34021
[8] Guo, D.; Lakshmikantham, V., Nonlinear problems in abstract cones, (1988), Academic Press San Diego · Zbl 0661.47045
[9] Guo, D.; Lakshmikantham, V., Multiple solutions of two-point boundary value problems of ordinary differential equations in Banach spaces, J. math. anal. appl., 129, 211-222, (1988) · Zbl 0645.34014
[10] G.Sh. Guseinov, Spectrum and eigenfunction expansions of a quadratic pencil of Sturm-Liouville operators with periodic coefficients, Spectral Theory Oper. Appl. Elm, Baku (Azerbaijan) 6 (1985) 56-97 (in Russian).
[11] Henderson, J.; Wang, H., Positive solutions for nonlinear eigenvalue problems, J. math. anal. appl., 208, 252-259, (1997) · Zbl 0876.34023
[12] Krasnosel’skii, M.A., Positive solutions of operator equations, (1964), Noordhoff Groningen
[13] Krasnosel’skii, M.A., The operator of translation along the trajectories of differential equations, transl. math. monographs, vol. 19, (1968), American Mathematical Society Providence, RI
[14] Liu, Z.; Li, F., Multiple positive solutions for nonlinear two-point boundary value problems, J. math. anal. appl., 203, 610-625, (1996) · Zbl 0878.34016
[15] Lou, B., Solutions of superlinear sturm – liouville problems in Banach spaces, J. math. anal. appl., 201, 169-179, (1996) · Zbl 0855.34074
[16] Merdivenci, F., Two positive solutions of a boundary value problem for difference equations, J. differential equations appl., 1, 262-270, (1995) · Zbl 0854.39001
[17] Merdivenci, F., Green’s matrices and positive solutions of a discrete boundary value problem, Panamerican math. J., 5, 25-42, (1995) · Zbl 0839.39002
[18] Merdivenci, F., Positive solutions for focal point problems for 2n-th order difference equation, Panamerican math. J., 5, 71-82, (1995) · Zbl 0839.39003
[19] Neumark, M.A., Lineare differentialoperatoren, (1967), Akademie-Verlag Berlin
[20] Peterson, A.C., On the sign of Green’s fuction beyond the interval of disconjugacy, Rocky mountain J. math., 3, 41-51, (1973) · Zbl 0255.34014
[21] Peterson, A.C., On the sign of Green’s functions, J. differential equations, 21, 167-178, (1976) · Zbl 0292.34013
[22] Peterson, A.C., Green’s functions for focal type boundary value problems, Rocky mountain J. math., 9, 721-732, (1979) · Zbl 0387.34014
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.